Lemsip Max Cold & Flu Lemon Sachets, 5 pack

£2.49
In stock
Order by 12pm for next day delivery
  • 5 Sachets
  • Lemon Flavour
  • Contains paracetamol
Defrost your cold with a hot cup of Lemsip. The Max Cold & Flu Lemon Sachets are packed with ingredients to fight back against cold & flu symptoms. That means no more headaches, blocked noses, body aches or sore throats. In this product, an active ingredient is the chemical in the medicine. This chemical is the bit that will help you get better. The active ingredients in this product are as follows: Each sachet contains paracetamol 1000 mg, phenylephrine hydrochloride 12.20 mg. Please read the enclosed leaflet before using this product and for dosage instructions. This product may be unsuitable for children under 12.
Get this for £2.11 when you buy it within a bundle
More Information
Per Measure Price£0.5 per 1 each
Write Your Own Review
You're reviewing:Lemsip Max Cold & Flu Lemon Sachets, 5 pack
Your Rating

We offer Next Day delivery on all orders over 2kg placed before 12pm Monday to Thursday. We make deliveries 5 days a week (Monday – Friday). Just make sure someone over the age of 18 is in to sign for your parcel.